Study of Some Inequalities and Applications on 2-norms and Derived Norms


Abstract views: 26 / PDF downloads: 19

Authors

  • Pradeep Kumar Singh Department of Mathematics, MMH College (C.C.S. University, Meerut), Ghaziabad, Uttar Pradesh, India

Keywords:

Minkowski Inequality, Sequences, Cauchy Sequences, Normed space, 2-normed space, Derived norms

Abstract

Most of the results on the space of 2-norms generalised to n-normed space. Here, we investigate some results on the nature of sequences of 2-norms and derived norms. But unable to generalise it for n-norms. Therefore we are taking particular case of n-norms. In this paper, we investigated Minkowski type inequalities for 2-norms, and applied these inequalities in the analysis of convergence of sequences of 2-norms, derived norms with respect to sequence of vectors.

Downloads

Published

12-02-2024

How to Cite

Pradeep Kumar Singh. (2024). Study of Some Inequalities and Applications on 2-norms and Derived Norms. International Journal of Mathematics And Its Applications, 12(1), 19–23. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1449

Issue

Section

Research Article